Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pleasehelp123

Differin and moisturizing.

Recommended Posts

Im on 8 weeks today of differin with no improvement of yet, and this week ive just started moisturizing.

Ive only had some minor flaking so hadnt felt the need to up until now, but heard good things about using a moisturizer with differin so decided to this week.

This 7th week has probably been the worst so far! .. it may not be the moisturizer, but its the only thing different ive been using. Ive been using neutrogena oil free moisturizer.

So my question is do you have to use a moisturizer with differin? Will it still have the same effects? i dont mind my skin feeling a little dry, infact i probably prefer it.

Any information is helpful , thanks =)

Edited by pleasehelp123
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×